The Annals of Mathematical Statistics

On the Continuity Properties of $L$ Functions

Stephen James Wolfe

Full-text: Open access

Abstract

A necessary and sufficient condition is obtained for an $L$ function to have a continuous derivative of the $k$th order. Other results concerning the continuity properties of infinitely divisible distribution functions are also obtained.

Article information

Source
Ann. Math. Statist., Volume 42, Number 6 (1971), 2064-2073.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693075

Digital Object Identifier
doi:10.1214/aoms/1177693075

Mathematical Reviews number (MathSciNet)
MR305456

Zentralblatt MATH identifier
0227.60014

JSTOR
links.jstor.org

Citation

Wolfe, Stephen James. On the Continuity Properties of $L$ Functions. Ann. Math. Statist. 42 (1971), no. 6, 2064--2073. doi:10.1214/aoms/1177693075. https://projecteuclid.org/euclid.aoms/1177693075


Export citation